# SDR DHL200071714D

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 672
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CK, FLOOR SUPPORT IS CRACKED AT BS 672 RBL 60.  REMOVED FLOOR SUPPORT.  REPLACED FLOOR SUPPORT AT BS 672 RBL 60, PER B727 SRM 51-30-2, MATERIAL USED; 7075T6, SIZE; 9 BY 3, THICKNESS; .080.  ALSO, REPLACED T-CLIP ON FLOOR SUPPORT, MATERIAL 7075T6, SIZE; 2 BY 2, THICKNESS; .094. REF: N/R 3392.
